# SDR ASAA2015031911046

- Difficulty date: March 19, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 12,508 hours, 3,743 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE VALVE CLOSED LIGHT ON BRIGHT BLUE.  HPSOV CNTRL CB POPPED.  ACFT GROUNDED. INSPECTED HMU D1207 PLUG, NO FAULTS FOUND.  RESISTANCE READING, CHEKS MANUAL.  NO HISTORY.
